# SDR ASAA980103

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER GROUND SERVICING THE R1 DOOR WOULD NOT CLOSE.  TIGHTENED LOOSE BOLTS FOR THE MIDDLE DOOR STOP BRACKET AND OPERATED NORMALLY.  (M)
